# SDR 20000508SH018

- Difficulty date: April 18, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N6400J
- Make and model: Bell 412EP
- Aircraft serial: 36243
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 212070238
- Part serial: 161551
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER FAILED CALIBRATION.  REPLACED WITH NEW ALTIMETER FROM BELL HELICOPTER. (X)
